The nearly additive maps
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 199-207
Printed March 1, 2009
Esmaeeil Ansari-Piri and Nasrin Eghbali
University of Guilan
Abstract : This note is a verification on the relations between almost linear and nearly additive maps; and the continuity of almost multiplicative nearly additive maps. Also we consider the stability of nearly additive and almost linear maps.
Keywords : stability, linear maps, almost linear maps, nearly additive maps, almost multiplicative maps
MSC numbers : Primary 46H30, Secondary 39B82
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd